MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404302
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Mechanical Problem (1384); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented an inflation problem, it was reported that the pump stays flat.The ipp was explanted and replaced.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant components: model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1000566546.Model/catalog description: reservoir flat 100 ml.D4 unique identifier (udi): (b)(4).Upon receipt at our quality assurance laboratory, this device underwent a thorough analysis.The cylinders, pump and reservoir were microscopically examined, and leak tested; the pump was also functionally tested.Testing of the first cylinder revealed that there was a hole in the middle of the cylinder from sharp instrument damage, and wear at a fold in the middle of the cylinder; leakage testing confirmed a leak at the same location.Regarding the second cylinder, microscopic examination revealed wear at a fold in the middle of the cylinder; however, this component passed leakage testing.The momentary squeeze (ms) pump passed visual inspection and leakage testing, but it did not pass activation tests.Finally, regarding the flat reservoir, microscopic examination revealed a hole at the reservoir adapter strain relief from sharp instrument damage.Leakage testing confirmed a leak at the reservoir adapter strain relief, while the reservoir shell itself passed leakage testing.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the ms pump not passing the activation tests could have caused or contributed to the reported clinical observation of mechanical problem.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22290129
Report Number2124215-2025-39006
Device Sequence Number18236043
Product Code JCW
UDI-Device Identifier00878953005737
UDI-Public(01)00878953005737(17)280419(10)1100291020
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404302
Device Catalogue Number72404302
Device Lot Number1100291020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN (B)(6) / LOT 1000566546; RESERVOIR: UPN (B)(6) / LOT 1000566546
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age27 YR
Patient SexMale